# SDR MASA2021012300028

- Difficulty date: January 23, 2021
- Submitted: January 24, 2021
- Operation: Air carrier
- Aircraft: N916FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15016
- Aircraft time: 38,868 hours, 31,339 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Warning
- Condition: False Activation
- Location: Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SMOKE AFT LAV WARNING IN FLIGHT, FALSE INDICATION.  RESET SYSTEM, OPERATIONS CHECK GOOD.
